# SDR CALA2025041003674

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 66,830 hours, 29,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD L MESSAGE ON EMERGENCY LIGHTS TEST REMOVED AND REPLACED ESPU BATTERY REF AMM 33-51-38. OKAY FOR SERVICE.PARTS USED:  18-3351-3-0001,QTY :1
